# SDR P5CA9701405

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fasteners
- Condition: Missing
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON FAIRING MISSING FASTENERS.  REPLACED PER BOEING SRM 51-30-02, MM 78-11-03.
